# SDR COMA0260505

- Difficulty date: August 30, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,247 hours, 10,406 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0612
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,760 hours, 5,930 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT 5466 STEERING INOP CAUTION MESSAGE.REPLACED THE NLG SELECTOR VALVE.
